# SDR SWAA2022021011494

- Difficulty date: March 30, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 50,457 hours, 31,351 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241CF HAS DAMAGE ON FWD I/B EDGE (MARKED) / REPAIRED CABIN FLOOR PANEL 241CF I.A.W 737 SRM 53-00-50-2R-2 PARA 1; 3 TABLE 201.
